# SDR SWIA201126127

- Difficulty date: April 24, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 21,085 hours, 18,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 280 FLOORBEAM CRACKED AT UPPER RADIUS.  REPAIRED PER REO.
